Panadol Paracetamol Caffeine Pain Relief Tablets 500mg/65mg Extra Advance 14s

Regular price £2.65

Tax included. Shipping calculated at checkout.
Powerful Effective Relief. Contains caffeine to amplify the pain-relieving effect of paracetamol. Reduces Fever. Contains paracetamol and caffeine, always read the label. Panadol Extra Advance Tablets are formulated to provide effective pain relief and help to reduce fever. The tablets contain two active ingredients.  Paracetamol is a pain reliever and caffeine acts to further amplify the pain-relieving effect of paracetamol. When you've got a headache, Panadol Extra Advance can deliver powerful, effective relief. And it's gentle on your stomach too.   When to Use Panadol Extra Advance Panadol Extra Advance can relieve tough head pain including Migraines. Containing paracetamol, Panadol Extra Advance can also relieve common types of pain, including back pain, toothache, period pain and joint pain.